# SDR AALA201806189043

- Difficulty date: June 16, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug MD 83
- Aircraft serial: 53612
- Aircraft time: 52,560 hours, 26,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BAT5014
- Part serial: 20758
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. BOTH TAIL COMPARTMENT OVERHEAD EMERGENCY LIGHTS INOPERATIVE. REPLACED EMERGENCY BATTERY (B5-27) PER AMM 33-51-00. OPERATIONS CHECKS GOOD.
